Our expert says:
Firstly, I find doctors often don't know or if they do, don't bother to mention, what TIME one should take particular pills, and timing can make a real difference, especially to side-effects. If a pill makes you drowsy, that's handy at night, inconvenient when at the office, and dangerous when driving.
And in your case, your prescribing doc needs to suggest the best timing for your Sertra AND your Melatonin.
I'm not clear about your fasting routine. Why ? The timing you describe doesn't sound like any religious fasting ( which is also limited to particular days of the year ) If this is a long-term personal habit, it sounds like a really bad idea, health-wise, with no possible health advantages, and it would potentially complicate the use and effectiveness of many different meds.
This needs more detailed discussion with your psychiatrist - is he aware of your odd eating pattern ? ( Which, by the way, could well influence your sleep cycle, too ).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.